... July and I took the pill every day at the same time. Today I took my 4th inactive pill for Lutera and I still don't have a period. Should I be worried? Should I finish my inactive pills and have a pregnancy test? If not pregnant just start a new Lutera month after I'm done with the inactive pills? I'm confused, scared and not sure what is going on. I never used Lutera before. I was on Mirena for 10 years, had it out for 6 months and decided to go on Lutera to help me regulate my period
You didn't start it right, so your cycle may be off. What you should do is finish the inactive pills and start the next pack. Never alter your schedule according to bleeding or not bleeding. As long as you used a condom for the first 7 days of the pill, you aren't pregnant. You have less then a 1% chance of pregnancy with the pill. You don't have to do that every time you start a pack, just the first time. If you don't have a period two times in a row see your dr. You will get a period any time during the 7 days of inactive pills.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
I am taking Lutera for the first time, and I am starting on 8th day (7 days and 5 hours to be exact)
Posted 25 Feb 2015 • 1 answer
Posted 16 Jul 2016 • 0 answers
Posted 30 Jul 2016 • 0 answers
My last periods started on 25th july and ended on 29th july. I took ECP on 1st Aug ,within 36 hours?
Posted 10 Aug 2017 • 1 answer